# SDR JJBA20250715050

- Difficulty date: July 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14503315001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR59 AND BTW STR 15L-16L FOUND CRACKED. AT FR59 BTW STR 15L-16L SHEAR CLIP REMOVED AND REPLACED
